MAUDE Adverse Event Report: MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER

MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER
Catalog Number INT6F11C1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use an intrakit device.No damage noted to intrakit packaging.The device was removed from packaging per ifu, inspected and prepped per ifu with no issues.The device was properly hydrated.The dilator hub broke when disengaging from the sheath however did not totally detach.The sheath was removed due to the dilator issue.The wire that came with the kit had been removed before the hub broke.No resistance advancing the device, excessive force was not used.Right arm radial access used.No patient injury reported.
 
Additional Manufacturer Narrative
Product analysis: photographs provided by the account show the dilator sheath broke at the hub.This is consistent with the return device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis summary: received for analysis was one 6f intrakit dilator with original packaging.As received, the dilator sheath is broken at the hub, with a small amount of material still attached.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTRAKIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6868055
Report Number1220452-2017-00094
Device Sequence Number873519
Product Code DYB
UDI-Device Identifier20643169712236
UDI-Public20643169712236
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2019
Device Catalogue NumberINT6F11C1
Device Lot Number2016095224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2017
Initial Date Received by Manufacturer 08/16/2017
Supplement Date Received by Manufacturer09/29/2017
11/16/2017
Initial Report FDA Received Date09/15/2017
Supplement Report FDA Received Date10/27/2017
12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1